Propionate Pain

Discussion in 'Steroid Forum' started by soulcrusher, Jan 7, 2007.

  1. #1
    soulcrusher

    soulcrusher Junior Member

    To all,

    So I've heard propionate hurts, but fucking hell . . . I can't even walk! I'm doing my first cycle, injected 100mg in my R glute and it fucking hurt a couple days later and is still pretty tender 4 days later, but didn't affect my lifting at all. My second injection was in my L quad and I can't even friggen walk now. Most notably, my vastus lateralis hurts all the way to the insertion on my patella, though the injection was a good 6 inches away. Could this, too, be some weird allergic reaction? It is hot compared to the other thigh however there is no erythema. Thoughts?

    No sense in using something if you're too sore to walk, much left lift.

    On that note, any other short acting esters I might use instead for a short cycle?

    Thanks.
     
  2. #2
    rpmjr19

    rpmjr19 Junior Member


    you can try cutting it w some kind of sterile oil (such as grapeseed)

    what lab is it from?
     
  3. #3
    role model

    role model Junior Member

    I would like to know what lab also. My prop doesn't bother me at all, but once I bought from Alin and I felt like I was hit with a baseball bat. So who you get it from and oil the use does make a difference. Sometimes after a week or two its not as bad.
     
    Last edited: Jan 7, 2007
  4. #4
    rpmjr19

    rpmjr19 Junior Member

    I have heard that the best combo for gear is 1%ba and 14% bb in 100% ethyl oleate

    I have only found 1 lab that has this make-up



    anyone else hear about ethyl oleate?
     
  5. #5
    Ironhorse

    Ironhorse Member

    I only know of the one lab that does that too. Probably the same one as you. Theyre in Canada.
    Suppose to be the shit!
     
  6. #6
    rpmjr19

    rpmjr19 Junior Member


    exactly

    I might be trying their tren/Test blend

    I'm willing to pay a little more for painless Test P/Tren A



    I hate that my cycle is over. wish I could just start another. damn pct!!!
     
  7. #7
    soulcrusher

    soulcrusher Junior Member

    Thanks for so many quick responses. The company is BD. But to be honest, I dumped the rest tonight.

    Pain is generally not much an issue for me. I'll muscle through anything, but this is fucking ridiculous. My quad barely even contracts at the moment. Looks like I'm doing one-legged stuff for 'leg day' tomorrow. The fact that the pain radiates to the insertion of the muscle, well beyond the site of injection, tells me it's just not worth it.

    I just started a short cycle and I know it's not ideal for a short cycle, but I'm going to see how my body reacts to Test E injections by the same company to see how that works out.
     
  8. #8
    macdaddy69

    macdaddy69 Junior Member

    I kinda like the pain it makes me laugh.lol
     
  9. #9
    rpmjr19

    rpmjr19 Junior Member


    I had a couple injections from BD's Testabol Enanthate that were pretty sore to tell you the truth.

    I have heard their Test P and Andropen can have alot of pain

    I had great gains from their Test, the first 5-6 injections were painful, but after that my body either got used to the foreign substance or I just got better at the shots (prolly a little bit of both)

    I am trying a different lab next time for a comparison
     
  10. #10
    Ironhorse

    Ironhorse Member

    I still have one more week before my cycle ends, but Im bumming already. Cant wait til spring!

    No doubt about it. BD stuff WORKS, but IS painful. at least thats from my experience.
     
    Last edited: Jan 7, 2007
  11. #11
    HDH

    HDH Member

    EO is used by many labs. It's awesome shit. It's not always 100% in place of the oil. It depends on the ester and how high the mg/ml is. It's usually 30% to sometimes 100%. 200 mg/ml prop should be just about painless with 100% EO.

    HDH
     
  12. #12
    Big_paul

    Big_paul Awesome Member

    my last batch was 1% ba and 5%bb. there is some tenderness but not too bad. It will crystalize if the temp drops to low. Its the first time I've been able to use test prop with out too much pain and stiffness. A couple of time it has crystalized some but when heated it disolves again and can be injected. i will be using this same consentration from now on.
     
  13. #13
    soulcrusher

    soulcrusher Junior Member

    Re: Propionate Pain - Update

    FYI - I just did a BD Test E injection and it isn't ANYTHING compared to the prop. The Test E feels like what you'd expect from a normal injection. If the prop was a 10 out of 10 on a pain scale, the Test E wasn't even a 1.

    Peace.
     
  14. #14
    lou123

    lou123 Junior Member

    Some of the UG labs must make Prop differently than it was done by US drug makers because i had some back in the early 90's and it hurt like hell. It was right after the steroid law of 1991 passed and not much foreign was available then. It was a real dry time and I still remember the pain from that stuff, brutal !!
     
  15. #15
    max_payne

    max_payne Junior Member

    ..i do have numbness and increased pain.I used to shot once in 2 days in both legs(once in 2 days different leg) test propienate...last shot was 10 days ago...did i hit a nerve?????Also i have little scar tissue on my quads...how long does it takes to heal????
    note:scar tissue goes away when i strech my quad...pain has rise toward my kne and it stopped there,even my shots were far away...anyway my both legs are in pain(my left more).Last shots were painful in both legs.I always used new syringes(new neddles) and use alcohol but i dont really massage after i do my shot....and i have this like my quad stayes very strong like contracted...but when i strech it it goes away for some time....no signs of bruisings or swellings but little hot when u touch..............anyway i do have 1:tissue irritation 2: Hitting the lymphatic system. or 3:infection...PLEASE SOME HELP
     
  16. #16
    Tremonti

    Tremonti Junior Member

    Try the shoulders.....1st shot I did in ass and it hurt so bad to sit....you don't sit on your shoulders....thus it doesnt really hurt....try it
     
  17. #17
    chriswhat

    chriswhat Junior Member

    Are you saying that you have what appears to be scar tissue that has just formed from the prop injections that you have recently done? I am having a little trouble understanding your description but it sounds like you may have an infection. If you are having increasing pain 10 days after your last injection I would head to the doctor.
     
  18. #18
    max_payne

    max_payne Junior Member

    the scar tissue it's gone now and 2day i awoke up in very less pain then yesterday.Today it's the 12 day after my last injection.I dont feel anymore numbness on my quads...just a little pain when streched.I start ibuprofen last night 800mg every 2 hours and paracetamolium 1000mg every 6 hours.also im doin alcohol compress.Im afraid i used short needless 1inch....anyway let's wait how ill feel 2morrow and no matter what im visiting a doctor in the afternoon
     
  19. #19
    chriswhat

    chriswhat Junior Member

    Okay, without seeing it I don't think that was scar tissue. Scar tissue does not really go away that fast. Get on to the doc and let us know what he says.
     
  20. #20
    KBD

    KBD Active Member

    Dont be a girl lol.

    Just workout through the pain it sucks thats why i never use prop but ive tried it. U be igghtt:D
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.